# SDR AU970071

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Loose
- Location: Propeller Assemb
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER LOOSE ON CRANKSHAFT - ALL SIX RETAINING NUTS WERE LOOSE - FOLLOWING REMOVAL OF PROPELLER ONE OF TWO DOWELS WAS FOUND TO BE BROKEN - SUSPECT BOLTS WERE NOT TORQUED WHEN PROPELLER WAS REFITTED TWENTY THREE HOURS PREVIOUSLY (DEC 1996) - PERSONNEL/MAINTENANCE ERROR
